See Alike in...

Alike App

Browser

Belbel17

776d

anybody else’s stomach get irritated by ibuprofen? i take it for headaches but it’s like when i take it my headache goes away but my stomach starts to hurt.

Top reply
    • kiddo

      774d

      Yep, it is very hard on my stomach too. I use a copper head massager when I get a headache

    • kiddo

      774d

      Yep, it is very hard on my stomach too. I use a copper head massager when I get a headache

    • Cam4767

      776d

      Yes! I have Crohn’s disease and they told me from the beginning not to take NSAIDs because of how hard they are on the stomach. I have always taken Tylenol instead. Ibuprofen and others can be damaging to the stomach lining

    • EmoVampire1337

      776d

      Yeah, I tend to only take tylonel because of this issue.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion